Tuesday, March 31, 2009

Study today

Welocme study again:

1-Beta blockers with ISA...finished


2-
A Teenager With Confusion and an Empty Bottle of Pills

A 19-year-old man with confusion and agitation is brought to the ED after ingesting a bottle of pills. On physical examination, his vital signs are unstable. An ECG is performed; shortly thereafter, the patient has a generalized tonic-clonic seizure. What is the cause of his abnormal ECG?

3-Strategies to Minimize Risk of Esophageal Injury During Cath Ablation for AF

from Pacing and Clinical Electrophysiology




I power

Health Blogs - Blog RankingsMyWellsphereListed in Blogs By CountryHealth Blogs - Blog Top SitesHealth blogsintoIslam.com Islamic Search Engine & DirectoryHealth Blogs - BlogCatalog Blog Directory BlogsByCategory.comAfrigator My Blog on VerveEarth Alot of Blogs Blog search directory DISCLAIMER: The views expressed here are those of the individual comments, and should not be taken to represent the view of the blog author.